RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2007, Volume 81, Issue 3, Pages 323–327 (Mi mz3674)  

Convergence of Double Fourier Series of Functions from Symmetric Spaces

G. A. Akishev

E. A. Buketov Karaganda State University

Abstract: We establish conditions for the convergence of double Fourier series in the trigonometric system of functions belonging to a symmetric space.

Keywords: double Fourier series, trigonometric system of functions, $2\pi$-periodic function, symmetric space

DOI: https://doi.org/10.4213/mzm3674

Full text: PDF file (386 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2007, 81:3, 287–290

Bibliographic databases:

UDC: 517.51
Received: 15.10.2003
Revised: 06.06.2006

Citation: G. A. Akishev, “Convergence of Double Fourier Series of Functions from Symmetric Spaces”, Mat. Zametki, 81:3 (2007), 323–327; Math. Notes, 81:3 (2007), 287–290

Citation in format AMSBIB
\Bibitem{Aki07}
\by G.~A.~Akishev
\paper Convergence of Double Fourier Series of Functions from Symmetric Spaces
\jour Mat. Zametki
\yr 2007
\vol 81
\issue 3
\pages 323--327
\mathnet{http://mi.mathnet.ru/mz3674}
\crossref{https://doi.org/10.4213/mzm3674}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2333937}
\zmath{https://zbmath.org/?q=an:1137.43004}
\elib{http://elibrary.ru/item.asp?id=9466267}
\transl
\jour Math. Notes
\yr 2007
\vol 81
\issue 3
\pages 287--290
\crossref{https://doi.org/10.1134/S0001434607030017}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000246269000001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34248525586}


Linking options:
  • http://mi.mathnet.ru/eng/mz3674
  • https://doi.org/10.4213/mzm3674
  • http://mi.mathnet.ru/eng/mz/v81/i3/p323

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:461
    Full text:99
    References:60
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019